# SDR AALA202512158930

- Difficulty date: September 16, 2025
- Submitted: December 15, 2025
- Operation: Air carrier
- Aircraft: N665AW
- Make and model: Airbus A320-232
- Aircraft serial: 1644
- Aircraft time: 74,729 hours, 31,258 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Bushing
- Condition: Migrated
- Location: Zone 100
- Stage of operation: IN
- How discovered: B
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: DURING INSPECTION OF 80VU RACK IAW JC26T12053007 FOUND L/H LOWER LATER AL FITTING BUSHING MIGRATED. MEASURE OF DIAMETER AFFECTED HOLE IS:0.475 IN. MAINTENANCE ACCOMPLISHED INTERIM REPAIR INSTRUCTIONS ON LH LOWER LATERAL FITTING 80VU RACK IAW EA NO.368176, REPAIR DRAWING: R53113174 AND SB A320-251BKJ.
